# SDR AU000735

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 113T11102
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR SIDE STRUT SWIVEL HOUSING CORRODED IN THEAREA OF THE BUSHING FLANGE. DEPTH OF CORROSION  0.127MM (0.005IN).
